# SDR DXTA2011040104536

- Difficulty date: April 1, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK469
- Aircraft time: 2,219 hours, 2,154 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 38771
- Part serial: 797
- Condition: Inoperative
- Location: Brake System
- Part time: 2,166 hours, 2,110 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT, BRAKES ARE HARD AND NON-RESPONSIVE ON INITAL APPLICATION.  BRAKES ARE THEN SOFT AND GRAB AS IF ANTI SKID HAS FAILED.   R & R BRAKE VALVE ASSY.  OPS AND LEAK CHECKED GOOD.  WORK DONE IAW MM: 32-40-00.
